# SDR AALA201610059001

- Difficulty date: October 4, 2016
- Submitted: October 5, 2016
- Operation: Air carrier
- Aircraft: N274AY
- Make and model: Airbus A330-323
- Aircraft serial: 342
- Aircraft time: 74,110 hours, 10,705 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: F53272051232
- Condition: Corroded
- Location: Frame 37
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CABIN FLOORBEAM AT FRAME 37 AND Y863. REPLACED FLOOREAM IAW EA 263885A.
